OUCH(UK) Organisation for the Understanding of Cluster Headache

Donate

Advice Line

01646 651 979

overseas +44 1646 651 979

Another odd symptom

5 posts / 0 new
Last post
#1 Mon, 15/09/2014 - 20:49
duetto
Offline
Last seen: 4 years 6 days ago
Joined: 26/02/2014 - 14:54

Another odd symptom

As Mike says I am a complicted case. well last night took an imigran jab the 2nd out of the pack, 1st was ok. but this one a few mins later was short of breath lasted about 20mins never had it before wth imigram jabs. I do have mild asthma so not sure if that was involved or not.

just posted to see if anyone else had this? a bit of a worry at the time.but all ok now.

Wed, 17/09/2014 - 08:33
Val
Offline
Last seen: 1 week 5 days ago
Joined: 21/03/2012 - 15:16

David,

It might be how you have worded your post, but it reads as though you have taken two imigran injections within minutes of each other - ? 

Val. :quest:

Wed, 17/09/2014 - 10:59
duetto
Offline
Last seen: 4 years 6 days ago
Joined: 26/02/2014 - 14:54

never take two close together

Wed, 17/09/2014 - 11:54
Phil
Offline
Last seen: 3 years 7 months ago
Joined: 26/02/2014 - 17:02

You may have hit a capillary when you injected.
Usually, the drug is absorbed from the subcutaneous layer,
if you inadvertently squirted it into a small vein, the side effects would possibly be stronger.

_________________________________________________________________________ Yeah I know, my coat's already on.

Wed, 17/09/2014 - 17:07 (Reply to #4)
duetto
Offline
Last seen: 4 years 6 days ago
Joined: 26/02/2014 - 14:54

since then jabs been ok hope it was a one off.

Login to add comments

Share This

© OUCH(uk) 2020 | email: info@ouchuk.org
Registered Charity No. 1091919 | Registered in England Company No. 04339368